拟变分不等式问题的一种投影收缩算法
A Projection and Contraction Algorithm for Quasi-Variational Inequality Problem

作者: 张文伟 , 屈 彪 :曲阜师范大学管理学院,山东 日照 ; 张善美 :曲阜师范大学日照校区图书馆,山东 日照 ;

关键词: 拟变分不等式投影超平面Quasi-Variational Inequality Projection Hyperplane

摘要:
本文给出了求解拟变分不等式问题的一种投影收缩算法,算法包括预测步和修正步,修正步的计算不需要做投影,在适当的假设条件下,证明了算法的全局收敛性。

Abstract: In this paper, we present a projection and contraction algorithm for solving the quasi-variational inequality problem. The algorithm includes prediction step and correction step. The calculation of the correction step does not need to do the projection. Our method is proven to be globally con-vergent under certain assumptions.

文章引用: 张文伟 , 张善美 , 屈 彪 (2016) 拟变分不等式问题的一种投影收缩算法。 运筹与模糊学, 6, 51-59. doi: 10.12677/ORF.2016.62007

参考文献

[1] Harker, P. (1991) Generalized Nash Games and Quasi-Variational Inequalities. European Journal of Operational Re-search, 54, 81-94.
http://dx.doi.org/10.1016/0377-2217(91)90325-P

[2] Pang, J.S. and Fukushima, M. (2005) Quasi-Variational Inequalities, Generalized Nash Equilibria and Multileader- Follower Game. Computational Man-agement Science, 1, 21-56.
http://dx.doi.org/10.1007/s10287-004-0010-0

[3] Zhang, J.Z., Qu, B. and Xiu, N.H. (2010) Some Projection-Like Methods for the Generalized Nash Equilibria. Computational Optimization and Applica-tions, 45, 89-109.
http://dx.doi.org/10.1007/s10589-008-9173-x

[4] Han, D., Zhang, H., Qian, G. and Xu, L. (2012) An Improved Two-Step Method for Solving Generalized Nash Equilibrium Problems. European Journal of Operational Research, 216, 613–623.
http://dx.doi.org/10.1016/j.ejor.2011.08.008

[5] Zarantonello, E.H. (1971) Projections on Convex Sets in Hilbert Space and Spectral Theory. In: Zarantonello, E.H., Ed., Contributions to Nonlinear Functional Analysis, Academic, New York.

[6] Gafni, E.M. and Bertsekas, D.P. (1984) Two-Metric Projection Problems and Descent Methods for Asymmetric Variational Inequality Problems. Math Program, 53, 99-110.

[7] 屈彪, 张善美. 求解拟变分不等式问题的一种投影算法. 应用数学学报, 2008(5): 922-928.

[8] Censor, Y., Gibali, A. and Reich, S. (2011) The Subgra-dient Extragradient Method for Solving Variational Inequlities in Hilbert Space. Journal of Optimization Theory and Applications, 148, 318-335.
http://dx.doi.org/10.1007/s10957-010-9757-3

[9] Outrata, J. and Zowe, J. (1995) A Numerical Approach to Op-timization Problems with Variational Inequality Constraints. Mathematical Programming, 68, 105-130.
http://dx.doi.org/10.1007/BF01585759

[10] He, Y.R. (2006) A New Double Projection Algorithm for Variational Inequalities. Journal of Computational and Applied Mathematics, 185, 166-173.
http://dx.doi.org/10.1016/j.cam.2005.01.031

分享
Top